The recognition and appropriate management of cutaneous reactions to chemotherapy is an important component of patient care


    loading  Checking for direct PDF access through Ovid

Abstract

Cutaneous reactions to chemotherapeutic agents are common. Although such reactions are rarely life-threatening, they do have a significant affect on patients' health-related quality of life and may interrupt treatment plans. The early recognition and management of these conditions is, therefore, important to provide optimum patient care. A wide range of cutaneous reactions, including generalised skin rashes and site-specific toxicities, may occur depending on the type of chemotherapeutic agent being used. Some reactions may be prevented by appropriate pre-medication. Many of the reactions reverse on the cessation of chemotherapy but others require more active management to alleviate symptoms

    loading  Loading Related Articles